# SDR REXA2024103101294

- Difficulty date: November 15, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331223
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 549 FRAME SECTOR IS CORRODED AT STGR 17L-18L REPAIRED FRAME SECTOR IAW  CRJ900 SRM 53-00-06-201-001-A03
